Mathematical Models for Poroelastic Flows

  • Anvarbek Meirmanov
Part of the Atlantis Studies in Differential Equations book series (ASDE, volume 1)

Table of contents

  1. Front Matter
    Pages i-xxxviii
  2. Anvarbek Meirmanov
    Pages 1-65
  3. Anvarbek Meirmanov
    Pages 67-87
  4. Anvarbek Meirmanov
    Pages 89-134
  5. Anvarbek Meirmanov
    Pages 135-167
  6. Anvarbek Meirmanov
    Pages 169-239
  7. Anvarbek Meirmanov
    Pages 241-263
  8. Anvarbek Meirmanov
    Pages 265-283
  9. Anvarbek Meirmanov
    Pages 285-316
  10. Anvarbek Meirmanov
    Pages 317-325
  11. Anvarbek Meirmanov
    Pages 327-365
  12. Anvarbek Meirmanov
    Pages 367-381
  13. Back Matter
    Pages 383-449

About this book

Introduction

The book is devoted to rigorous derivation of macroscopic mathematical models as a homogenization of exact mathematical models at the microscopic level. The idea is quite natural: one first must describe the joint motion of the elastic skeleton and the fluid in pores at the microscopic level by means of classical continuum mechanics, and then use homogenization to find appropriate approximation models (homogenized equations). The Navier-Stokes equations still hold at this scale of the pore size in the order of 5 – 15 microns. Thus, as we have mentioned above, the macroscopic mathematical models obtained are still within the limits of physical applicability. These mathematical models describe different physical processes of liquid filtration and acoustics in poroelastic media, such as isothermal or non-isothermal filtration, hydraulic shock, isothermal or non-isothermal acoustics, diffusion-convection, filtration and acoustics in composite media or in porous fractured reservoirs. Our research is based upon the Nguetseng two-scale convergent method.

Keywords

Lame´s system Stokes system homogenization mathematical models poroelasticity

Authors and affiliations

  • Anvarbek Meirmanov
    • 1
  1. 1.Mathematics and CyberneticsKazakh-British Technical UniversityAlmatyKazakhstan

Bibliographic information

  • DOI https://doi.org/10.2991/978-94-6239-015-7
  • Copyright Information Atlantis Press and the authors 2014
  • Publisher Name Atlantis Press, Paris
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-94-6239-014-0
  • Online ISBN 978-94-6239-015-7
  • Series Print ISSN 2214-6253
  • Series Online ISSN 2214-6261
  • About this book